Show simple item record

dc.contributor.authorGine, Jaume ( )
dc.contributor.authorLlibre, Jaume ( Orcid Icon 0000-0002-9511-5999 )
dc.contributor.authorValls, Claudia ( Orcid Icon 0000-0001-8279-1229 )
dc.date.accessioned2021-11-29T15:18:52Z
dc.date.available2021-11-29T15:18:52Z
dc.date.issued2019-05-17
dc.identifier.citationGiné, J., Llibre, J., & Valls, C. (2019). Chiellini Hamiltonian Lienard differential systems. Electronic Journal of Differential Equations, 2019(71), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14959
dc.description.abstractWe characterize the centers of the Chiellini Hamiltonian Liénard second-order differential equations x′ = y, y′ = -ƒ(x)y - g(x) where g(x) = ƒ(x) (k - α(1 + α) ∫ ƒ(x)dx) with α, k ∈ ℝ. Moreover we study the phase portraits in the Poincaré disk of these systems when ƒ(x) is linear.
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectLienard systemen_US
dc.subjectCenter-focus problemen_US
dc.subjectFirst integralsen_US
dc.titleChiellini Hamiltonian Lienard differential systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dcterms.abstractpublishedVersion


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record